# SDR COMA9960597

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: 601R517063
- Condition: Failed
- Location: Stab Trim
- Part time: 14,854 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STABILIZER CHANNEL NR 1 INOPERATIVE MESSAGE APPEARED SEVERAL TIMES AFTER DEPARTURE FROM CVG.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE STABILIZER TRIM PANEL.
